MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? Control Wire?; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION V-14? Control Wire?; wire, guide, catheter
Model Number H74939216730010
Medical Device Problem Codes Entrapment of Device (1212); Fracture (1260); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the wire became stuck and began to separate.A v-14? control wire? was selected for use in the plain old balloon angioplasty (poba) procedure.The target lesion was located in the 90% stenosed anterior tibial artery, and was both moderately calcified and tortuous.During the procedure, while crossing the lesion, the wire became stuck within the patient anatomy.The wire was removed from the patient in one piece.Upon removal, it was observed that the tip of the wire had begun to peel.The wire was replaced, and the procedure was completed without further issue.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Investigation results: media review: media in the form of images was provided by the customer.The images showed the polymer sleeve was peeled and detached, confirming the reported fracture.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the v-14? control wire? device confirmed that the reported events are known events defined in the product's risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.

Brand Name
V-14? Control Wire?
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key24778920
Report Number2124215-2026-18362
Device Sequence Number6133303
Product Code DQX
UDI-Device Identifier08714729799221
UDI-Public(01)08714729799221(17)271113(10)37954363
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216730010
Device Catalogue NumberH74939216730010
Device Lot Number0037954363
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/15/2026
06/26/2026
08/14/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/11/2026
07/21/2026
09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown